# SDR YENA20141221280

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 35,840 hours, 12,580 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator
- Condition: Failed
- Location: Nr 2 Alternator
- Part time: 32,051 hours, 11,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, NR 2 ENGINE FADEC ALTERNATOR ILLUMINATED ON ECAM.  ACFT RETURNED TO DEPARTURE,.   FOUND NR 2 ENGINE DEDICATED ALTERNATOR STATOR BAD.  R & R ALTERNATOR. ACCOMPLISHED ENGINE RUN, GOOD REF AMM 72-22-38-000-010-B.  OPS CHECK GOOD.
